Criteria for the complete robust controllability of mechanical
Doklady Akademii Nauk, Tome 352 (1997) no. 5, pp. 620-623
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_352_5_a10,
author = {E. S. Pyatnitskii},
title = {Criteria for the complete robust controllability of mechanical},
journal = {Doklady Akademii Nauk},
pages = {620--623},
year = {1997},
volume = {352},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_352_5_a10/}
}
E. S. Pyatnitskii. Criteria for the complete robust controllability of mechanical. Doklady Akademii Nauk, Tome 352 (1997) no. 5, pp. 620-623. http://geodesic.mathdoc.fr/item/DAN_1997_352_5_a10/